# SDR AALA20010926

- Difficulty date: April 18, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N517AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NUMEROUS AREAS OF CORROSION BEGINNING AT STATION 858 AND ENDING AT STATION 1028.  REPLACED ENTIRE SEAT TRACK NR 6 FROM STATION 797 TO STATION 1036.  (M)
